# SDR UALA2010101403816

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,236 hours, 8,934 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DANGLING FROM THE CEILING AT 6H.  SEAT 6H IS MISSING 1 OF 2 OF THE SEAT MOUNTED ESCAPE PATH LIGHTS, REMAINING LIGHTS OPERATED NORMALLY IAW MEL REQUIREMENTS. REPLACED LIGHT. OPS CK GOOD.
